# SDR DALA2021082004885

- Difficulty date: August 19, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N110DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50029
- Aircraft time: 5,532 hours, 2,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GREEN EMERGENCY EXIT LIGHTS ON EXITS DO NOT ILLUMINATE WHEN GEAR EXT. TURNED ON EMERGENCY EXIT LIGHTS. ALL EXIT SIGNS AT EMERGENCY EXIS ILLUMINATED. PERFORMED TEST OF INTERNAL EMERGENCY LIGHTING SYSTEM PER A220 AMP 33-52-00. TEST OK. (LP# 7920426)
